Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can antibiotics and a yeast infection delay your period?

I was a week late before I started the antibiotics for an infected tooth. After a few days on the antibiotics, a yeast infection came as they always do whenever I take antibiotics. I took a test after being one week late and it was negative. There were some symptoms a week or two before I should have started, but they have stopped.At two weeks late, still negative. I am not worried or stressed. Could this cause a delay in my period or should I take another test? Wednesday will be 4 weeks late.

Answer Question
 
Anonymous

Asked by Anonymous at 5:56 PM on Jan. 5, 2013 in Pregnancy

Answers (6)
  • Did you have sex while on the antibiotic, as in you didn't use extra protection?

    louise2

    Answer by louise2 at 6:01 PM on Jan. 5, 2013

  • neither would delay your period this much. See your doc for a blood test.
    gdiamante

    Answer by gdiamante at 6:03 PM on Jan. 5, 2013

  • No, they would not delay your period.


    Anonymous

    Answer by Anonymous at 6:08 PM on Jan. 5, 2013

  • Yes by making you pregnant


    Anonymous

    Answer by Anonymous at 6:16 PM on Jan. 5, 2013

  • Why are you asking this again?

    Anonymous

    Answer by Anonymous at 6:20 PM on Jan. 5, 2013

  • No it wouldn't delay your period, but periods can fluctuate depending on what your body is going through or if you have regular cycles. If you're two weeks or more late than you will want to get checked out.
    CassaLuna

    Answer by CassaLuna at 2:21 AM on Jan. 6, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN